advertisement
Question
Posted by: Vity | 2007/03/19

Lower Abdominal Pains

Hi

Last year in August I had an abortion and was on nuristerate immediatelly after that and I have had abdominal pains since then. I went to see a GP in January and also went for a Sonar where I was tested for pregnancy but nothing wrong was seen in my womb, ovaries, kidneys and abdomen.

I then changed to Depo in February this year but they only stoped for a week or two and started again. Now they are more severe than before. Is there something that I can use to clean the injection out of my system or do you know the real cause of the lower abdominal pains?

Is it possible to fall pregnant when changing contraceptives?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The injection does not cause abdominal pain. The next step to try to find the cause would probably be a laparoscopy.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement